Discussions that mention synthroid

Thyroid Disorders board


Hey barbpom - There are a couple of things that could cause your problem. You are on a very low dose of Armour, and sometimes you can actually feel worse on a low dose. Two months is a long time between titrating up with Armour, which is faster to get into your system and faster to get used up. With Synthroid you have to wait longer as it builds up in you system and you might not feel the full affect of the drug until those several weeks have passed by. I would call your doctor and tell him how your feel and ask him if he would consider upping your dose. The other thing is adrenal fatigue. If you begin taking thyroid meds and you have adrenal fatigue, you can feel worse and it can be especially hard to take Armour. You're at the begining of the dose and wait game - we've all been there... ****** adrenal fatigue and if it sounds like you, include that in your conversation with your doctor.
Also, you can skip the Armour for a day and see if you feel better. Not everyone tolerates Armour well and you might be one of them. There are other options if this is the case. Don't lose hope -
[QUOTE=boata;2943754]Hey barbpom - There are a couple of things that could cause your problem. You are on a very low dose of Armour, and sometimes you can actually feel worse on a low dose. Two months is a long time between titrating up with Armour, which is faster to get into your system and faster to get used up. With Synthroid you have to wait longer as it builds up in you system and you might not feel the full affect of the drug until those several weeks have passed by. I would call your doctor and tell him how your feel and ask him if he would consider upping your dose. The other thing is adrenal fatigue. If you begin taking thyroid meds and you have adrenal fatigue, you can feel worse and it can be especially hard to take Armour. You're at the begining of the dose and wait game - we've all been there... ****** adrenal fatigue and if it sounds like you, include that in your conversation with your doctor.
Also, you can skip the Armour for a day and see if you feel better. Not everyone tolerates Armour well and you might be one of them. There are other options if this is the case. Don't lose hope -

Hi,
Thanks for your input,
Funny you should mention adrenal fatigue, I'm taking a supplemant for that too. Ugh, If things continue in the next few days like this, I will call her to see if the blood test can be done earlier, does it matter I have only been on it about 8 or 10 days??